# SDR IPXA1M66999

- Difficulty date: May 6, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 41,524 hours, 8,403 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75091
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CRACK ON LT WING STRINGER 9 INSIDE PANEL 538AB.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT CLIP AND ASSOCIATED REPAIR PARTS LT WING S-9 BETWEEN STA XORS 799-827 IAW DWG ARB0978,  ARB7509 & SRM 57-00-03, REPAIR 5 FIG. 201
